# SDR AU981524

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-5A
- Engine: Lyc VO435B1A
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Shaft
- Part number: 476205302
- Condition: Worn
- Location: M/R Gearbox
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN TRANSMISSION FAN PULLEY ASSEMBLY GEARSHAFT SPLINES WORN.  SEE OPERATOR CONTROL NR AU981525 FOR ADDITIONAL INFORMATION.
